# SDR DALA1133053232

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 357,985 hours, 26,061 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOOR BOARD PNL NR 151AF HAS SEVERAL PLACES DAMAGED AND PUNCTURED APPROXIMATELY 3 TO 4 INCHES AS MARKED.  REMOVED FLOOR PANEL 151AF IAW AMM 53-42-14-000-001.  FABRICATED FLOOR PANEL 151AF ON STAM TRAVELER T11/881686 IAW DWG NR 3D25-37705.  MATERIAL TYPE: A402AB-60X144 BATCH 1886727.  INSTALLED 151AF PNL IAW AMM 53-42-14.
